MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 1.5" REFILL NEEDLE; NON-CORING (HUBER) NEEDLE

INTERA ONCOLOGY, INC INTERA 1.5" REFILL NEEDLE; NON-CORING (HUBER) NEEDLE
Model Number AP-07014US
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Intera oncology received a report from a nurse at (b)(6) that a needle was bent while accessing a patient's hai pump.The facility was able to access the pump with the other needle in the refill kit and the refill was completed successfully.
 
Additional Manufacturer Narrative
The device history record, ap07014us - 24l003ct, was reviewed.The refill kit was manufactured on january 1, 2025.The expiration date is january 1, 2028.One deviation was documented in the device history record.There were no nonconformances pertaining to this lot number.The refill kit met all specifications prior to release from manufacturing.During communication with the nurse manager, she confirmed the needle was bent during use.The clinic is not aware of whether the patient experiences any adverse effect.The nursing manager provided intera oncology with a photo of the needle.The photo does show that the needle was bent.However, the needle was disposed of by the clinic.Without the sample, the root cause is undetermined.However, it is possible that the defect may have been related to use error.Based on the photo evidence, intera oncology believes that the nurse could have potentially not fully injected the needle into the pump septum and made sure that the needle made contact with the needle stopper.The nurse could have placed too much pressure on the needle when inserting or not placed the needle perpendicular into the septum.

Brand Name
INTERA 1.5" REFILL NEEDLE
Common Device Name
NON-CORING (HUBER) NEEDLE
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key22148592
Report Number3015537318-2025-00051
Device Sequence Number20910082
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K211121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP-07014US
Device Catalogue NumberAP07014US
Device Lot Number24A125CT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight113 KG
Patient EthnicityNon Hispanic